# SDR HEEA967375

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 350A25109324
- Condition: Worn
- Location: Copilot Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S DOOR UPPER LATCH PIN STRIKER WORN. REPLACED WITH SERVICEABLE PART.
